Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices

Lade...
Vorschaubild
Dateien
Adm_0-387077.pdf
Adm_0-387077.pdfGröße: 201.39 KBDownloads: 208
Datum
2017
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Linear Algebra and its Applications. 2017, 514, pp. 222-233. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2016.11.001
Zusammenfassung

A real matrix is called totally nonnegative if all its minors are nonnnegative. In this paper the minors are determined from which the maximum allowable entry perturbation of a totally nonnegative matrix can be found, such that the perturbed matrix remains totally nonnegative. Also, the total nonnegativity of the first and seond subdirect sum of two totally nonnegative matrices is considered.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Totally nonnegative matrix; Entry-wise perturbation; k-subdirect sum
Konferenz
Rezension
undefined / . - undefined, undefined
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Datensätze
Zitieren
ISO 690ADM, Mohammad, Jürgen GARLOFF, 2017. Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices. In: Linear Algebra and its Applications. 2017, 514, pp. 222-233. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2016.11.001
BibTex
@article{Adm2017Invar-35782,
  year={2017},
  doi={10.1016/j.laa.2016.11.001},
  title={Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices},
  volume={514},
  issn={0024-3795},
  journal={Linear Algebra and its Applications},
  pages={222--233},
  author={Adm, Mohammad and Garloff, Jürgen}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/35782">
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/52"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/35782/1/Adm_0-387077.pdf"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-16T13:37:35Z</dcterms:available>
    <dcterms:abstract xml:lang="eng">A real matrix is called totally nonnegative if all its minors are nonnnegative. In this paper the minors are determined from which the maximum allowable entry perturbation of a totally nonnegative matrix can be found, such that the perturbed matrix remains totally nonnegative. Also, the total nonnegativity of the first and seond subdirect sum of two totally nonnegative matrices is considered.</dcterms:abstract>
    <dcterms:title>Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices</dcterms:title>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-16T13:37:35Z</dc:date>
    <dc:contributor>Garloff, Jürgen</dc:contributor>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/35782"/>
    <dcterms:issued>2017</dcterms:issued>
    <dc:contributor>Adm, Mohammad</dc:contributor>
    <dc:creator>Garloff, Jürgen</dc:creator>
    <dc:language>eng</dc:language>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:rights>terms-of-use</dc:rights>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/52"/>
    <dc:creator>Adm, Mohammad</dc:creator>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/35782/1/Adm_0-387077.pdf"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen

Versionsgeschichte

Gerade angezeigt 1 - 2 von 2
VersionDatumZusammenfassung
2*
2017-01-16 13:34:52
2016-10-29 08:40:17
* Ausgewählte Version